RESEARCH PAPERS: Robotics Papers

Closed and Expanded Form of Manipulator Dynamics Using Lagrangian Approach

[+] Author and Article Information
T. Wang, D. Kohli

Mechanical Engineering Department, University of Wisconsin, Milwaukee, WI 53201

J. Mech., Trans., and Automation 107(2), 223-225 (Jun 01, 1985) (3 pages) doi:10.1115/1.3258712 History: Received July 10, 1984; Online November 19, 2009


An alternative derivation of the equations of motion of a chain of rigid bodies using Lagrangian equations of motion is presented. In an effort to reduce the complexity of the coefficients appearing in the equations of motion, a modified form of Lagrangian equations due to Silver [3] are utilized. This approach leads to a simplified form of coefficients of the equation of motion.

Copyright © 1985 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In